# SDR HALA2012012300049

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 16,005 hours, 38,640 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"PSEU FAIL" DISPLAYED IN FLIGHT.  CHECKED WIRING FROM P1-6005 TO D1-67 IAW WDM 27-84-00 CHECK OK.  PERFORMED FIM TASK 27-80 TASK 803 NO FAULTS NOTED.  R-T-S CHECKED GOOD, OK FOR SERVICE.
